Junior high I was so uncomfortable with my weight,I was told several times I was not big, but I looked at myself and did not like what I was seeing. I did not feel comfortable in my own body. As I began Highschool I lost a whole lot of weight. I am now at 101lbs,5'2, 18 years old, and a senior in Highschool. I am deathly afraid of staying on tri-sprintec due to weight gain. I feel as if I am finally comfortable with myself, and I dont want a pill to make me feel even less. Any advice?
If you want hormonal contraception, you'll have to start somewhere. Without trying it is very difficult to say whether Tri-Sprintec will cause weight gain for you. Everyone is different and not everyone gains weight. So give it a try and if you feel you are gaining weight then you can stop taking it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 1 answer
Posted 15 Aug 2011 • 1 answer
Posted 14 Aug 2013 • 3 answers
Posted 15 Apr 2014 • 1 answer
Posted 15 Jun 2017 • 0 answers